# SDR CALA9700338

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD AND SKIN CORRODED IN FORWARD CARGO BILGE AREA AT STA 560, STRINGER 28R. THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A SKIN REPAIR WAS INSTALLED IAW SRM 53-30-3.
